Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 79, NWS Blacksburg, VA

May 31, 2019Surry County, North Carolina; Patrick County, Virginia

NWS Blacksburg, VA issued this severe thunderstorm warning at May 31, 2019, 2:00 PM EDT for Surry County, North Carolina; Patrick County, Virginia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2019, 2:00 PM EDT (18:00 UTC)
Expired
May 31, 2019, 2:30 PM EDT
In force
30 min
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Surry County, NC, Patrick County, VA

The radar

The Roanoke radar (KFCX), 67 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 1:29 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.0 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-125 J/kg
Mixed-layer LCL
1499 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

275 
WUUS51 KRNK 311800
SVRRNK
NCC171-VAC141-311830-
/O.NEW.KRNK.SV.W.0079.190531T1800Z-190531T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
200 PM EDT Fri May 31 2019

The National Weather Service in BLACKSBURG has issued a

* Severe Thunderstorm Warning for...
  Northeastern Surry County in northwestern North Carolina...
  Southwestern Patrick County in southwestern Virginia...

* Until 230 PM EDT

* At 200 PM EDT, a severe thunderstorm was located over Bottom,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mount Airy...
  Flat Rock...
  Dobson...
  Pilot Mountain...
  and Bottom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3642 8081 3649 8084 3656 8067 3656 8062
      3659 8061 3665 8046 3643 8045 3633 8045
TIME...MOT...LOC 1800Z 265DEG 19KT 3646 8076 

HAIL...1.00IN
WIND...60MPH
 
$$

VFJ
2 follow-up statements
364 
WWUS51 KRNK 311813
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
213 PM EDT Fri May 31 2019

NCC171-VAC141-311830-
/O.CON.KRNK.SV.W.0079.000000T0000Z-190531T1830Z/
Surry NC-Patrick VA-
213 PM EDT Fri May 31 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR
NORTHEASTERN SURRY AND SOUTHWESTERN PATRICK COUNTIES...

At 213 PM EDT, a severe thunderstorm was located over White Plains,
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Mount Airy...
Flat Rock...
Pilot Mountain...
Pine Ridge...
and Pilot Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

&&

LAT...LON 3644 8074 3651 8077 3656 8067 3656 8062
      3659 8061 3665 8046 3643 8045 3633 8045
TIME...MOT...LOC 1813Z 265DEG 19KT 3647 8068 

HAIL...1.00IN
WIND...60MPH
 
$$

VFJ
464 
WWUS51 KRNK 311830
SVSRNK

Severe Weather Statement
National Weather Service BLACKSBURG VA
230 PM EDT Fri May 31 2019

NCC171-VAC141-311840-
/O.EXP.KRNK.SV.W.0079.000000T0000Z-190531T1830Z/
Surry NC-Patrick VA-
230 PM EDT Fri May 31 2019

...THE SEVERE THUNDERSTORM WARNING FOR 
NORTHEASTERN SURRY AND SOUTHWESTERN PATRICK COUNTIES HAS EXPIRED...
    
The severe thunderstorm which prompted the warning has weakened. 
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern North Carolina...and southwestern and
west central Virginia.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3644 8074 3651 8077 3656 8067 3656 8062
      3659 8061 3665 8046 3643 8045 3633 8045
TIME...MOT...LOC 1830Z 265DEG 19KT 3648 8057 

$$

VFJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 11:38 AM EDT, 2 hours 22 minutes earlier.

Area forecast discussion, May 31, 11:38 AM EDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
1138 AM EDT Fri May 31 2019

.SYNOPSIS...
A front will slide across the area today into tonight, followed
by another front Sunday. This second front will change our
airmass to a cooler one for early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1100 AM EDT Friday...

Strong to severe thunderstorms are expected across the forecast
area this afternoon and evening.

A shortwave trough over the Lower Ohio River Valley will
move southeast and through the central Appalachians this
afternoon, reaching coastal Virginia/North Carolina by early
Saturday. Ahead of it, a cyclonically curved belt of moderately
strong westerlies (30-50 kt at 500 mb) was observed.

Scattered cloud cover will allow for near full insolation early
this afternoon, destabilization leading to scattered to numerous
showers and thunderstorms. Modified sounding from RNK this
morning suggests SBCAPE of near 2000 j/kg expected this
afternoon. Cold advection aloft associated with the upper trof
(M14/M16 deg C observed at 500 mb at KILN/KPBZ respectively vs.
M11 deg C at RNK), will result in lower freezing levels and
increasing mid-level lapse rates.

The greatest overlap of buoyancy and stronger winds aloft, with
upwards of 35-40 kt effective shear, will exist across the majority
of our area east of the Blue Ridge.  A few supercells will be
possible but the greater threat will be storms organizing into
clusters promoting damaging wind gusts and large hail.

Hi-Res Convective allowing models suggest coverage will be
pretty widespread (55-75 percent coverage) during the 2PM-8PM
time frame. Being Friday and the end of the school year,
there will be a lot of outdoor events going on this afternoon
and evening. Lightning safety is of the utmost importance today,
folks in charge of outdoor graduations needing to pay close
attention to radar trends as we progress through the afternoon.

Again, it appears multicell clusters will be the convective
mode, and damaging winds and large hail will be the main threat.
The tornado parameters are not that great for our area, but
with the upper trof passing overhead late in the day, enough
spin in the atmosphere may be present over the piedmont late in
the day to support supercells. Isolated tornadoes have been
mentioned in the Hazardous Weather Outlook, and based on
environment will have it east of Lynchburg to Danville to
Reidsville line.

Temperatures this afternoon will not be quite as warm as
yesterday given the increase coverage in shower activity and
lowering heights aloft. Highs will range from the 70s in the
mountains, to lower to mid 80s across the foothills/piedmont.

The upper trough moves overhead by late evening with main batch of
storms heading east of our area during this time, so will see pops
lowering from west to east this evening. With residual moisture and
upper trough axis lingering, a few showers may stick around in the
foothills/piedmont overnight, though kept coverage isolated. May see
some fog in the mountains late tonight as well. Lows cooler with
lower to mid 50s mountains, to around 60 across the foothills and
piedmont.

Overall confidence in severe threat and coverage of storms
this afternoon and evening is medium to high.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 300 AM EDT Friday...

Weak high pressure will build east across our area Saturday into
Saturday night. Most locations will remain dry with lack of
mid/upper moisture and forcing. However, allowed for isolated
showers or storms across the higher terrain with some low level
moisture and surface convergence. High temperatures Saturday will
vary from around 70 degrees in the mountains to the mid 80s in the
piedmont.

Under clear to partly cloudy conditions, Saturday night low
temperatures will feel more comfortable with readings from
the mid 50s in the west to the lower 60s in the east.

A cold front will move south through the region Sunday, associated
with showers and thunderstorms. Passage of this front will usher in
a much cooler drier airmass Sunday night into Monday. High
temperatures on Sunday will range from around 70 degrees in the
mountains to the mid 80s in the piedmont. Low temperatures Sunday
night into Monday morning will generally be from the mid 40s in the
northern mountains to near 60 degrees in the piedmont.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 300 PM EDT Thursday...

An upper low over eastern Canada is forecast to amplify Monday,
High pressure expanding south through the Great Lakes, Ohio
Valley and Mid Atlantic. The associated cool dry stable
airmass will introduce a cooler than temperatures for New
England and the northern Mid-Atlantic. It will feel
considerably cooler for the southern Mid-Atlantic into the
southeast States too, but with temperature readings closer to
normal. With dewpoints falling into the 30s/40s, it should feel
refreshingly cooler for a few days before the airmass modifies
mid-week.

Fair weather is anticipated both Monday and Tuesday, then become
unsettled again for the second half of the week as return
southerly flow brings increasing moisture in addition to the
approach of another cold front. Models suggest this front will
stall as it approaches the area Thursday, translating into a
multi-day threat for showers and thundershowers for Thursday
and beyond. Coolest temperatures are expected Monday and
Tuesday, then moderate back above normal for the second half of
the week.

The Climate Prediction Center's 6 to 10 day outlook favors
above normal temperatures and above normal rainfall.

&&

.AVIATION /15Z FRIDAY THROUGH TUESDAY/...
As of 729 AM EDT Friday...

Any fog and/or low clouds will be gone by 12-14z. VFR expect
today outside of storms. Looking at best coverage in the 18-00z
time frame, and tried to have tempo groups for all sites based
on high-res solutions especially the 06z 3km NAM. Still thunder
will be scattered about. Severe storms are possible today
especially east of the mountains. Within storms, expect IFR to
MVFR conditions.

Tonight, main impulse heads east with showers ending, though
residual upper support may keep showers isolated into tonight,
especially along and north of a LWB-LYH corridor, but coverage
not enough to have in TAFS.

Some clearing should allow for fog to form in the west, so went
with IFR vsbys and/or cigs at BLF/LWB. BCB may drop as well,
but am not confident at this time to have it based on lingering
clouds from upper trough.

Extended Aviation Discussion...

Mainly VFR through the extended. Exceptions will be some sub-VFR
late at night with fog, and with showers/storms especially
Sunday.

Confidence in the weather elements of the extended portion of
the aviation discussion is moderate.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.

&&

SYNOPSIS...WP
NEAR TERM...PM/WP
SHORT TERM...KK
LONG TERM...PM
AVIATION...AL/RCS/WP
Hazardous weather outlook, May 31, 1:34 PM EDT, 26 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
134 PM EDT Fri May 31 2019

NCZ001>004-018>020-VAZ007-009>020-022>024-032>035-043-WVZ042>044-507-
508-011745-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-Henry-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
134 PM EDT Fri May 31 2019

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ044>047-058-059-011745-
Rockingham-Caswell-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
134 PM EDT Fri May 31 2019

...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

RCS

In the hours before

Special weather statement, May 31, 12:01 PM EDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1201 PM EDT Fri May 31 2019

NCZ003-004-VAZ016-032-311630-
Stokes-Surry-Patrick-Carroll-
1201 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN STOKES, NORTHERN
SURRY, EASTERN CARROLL AND WESTERN PATRICK COUNTIES...

Until 1230 PM EDT.

At 1200 PM EDT, a strong thunderstorm was located over Cana, moving
east at 20 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Francisco...
Ararat...
Cana...
and Collinstown.

LAT...LON 3653 8073 3660 8075 3672 8048 3671 8046
      3674 8045 3674 8042 3649 8031
TIME...MOT...LOC 1600Z 257DEG 18KT 3657 8067

VFJ
Special weather statement, May 31, 1:10 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
110 PM EDT Fri May 31 2019

VAZ032-033-043-311745-
Henry-Franklin-Patrick-
110 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HENRY, EASTERN PATRICK
AND FRANKLIN COUNTIES...

Until 145 PM EDT.

At 109 PM EDT, a strong thunderstorm was located over Fairy Stone
State Park, moving east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bassett...
Sydnorsville...
Snow Creek...
Stanleytown...
and Leatherwood.

LAT...LON 3675 8012 3683 8012 3699 7980 3672 7971
TIME...MOT...LOC 1709Z 257DEG 20KT 3679 8007

VFJ
Special weather statement, May 31, 1:16 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
116 PM EDT Fri May 31 2019

NCZ003-VAZ016-032-311745-
Surry-Patrick-Carroll-
116 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT SURRY, PATRICK AND CARROLL
COUNTIES...

Until 145 PM EDT.

At 116 PM EDT, a strong thunderstorm was located over Bottom, moving
east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Bottom...
Ararat...
and Cana.

LAT...LON 3646 8086 3655 8088 3656 8086 3656 8084
      3657 8084 3671 8055 3641 8045
TIME...MOT...LOC 1716Z 262DEG 20KT 3651 8080

VFJ
Special weather statement, May 31, 1:27 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
127 PM EDT Fri May 31 2019

NCZ019-020-311800-
Yadkin-Wilkes-
127 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT YADKIN AND WILKES COUNTIES...

Until 200 PM EDT.

At 126 PM EDT, a strong thunderstorm was located over Cedar Rock,
moving northeast at 50 mph.

Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Boomer...
and Windy Gap.

LAT...LON 3602 8135 3604 8140 3605 8139 3607 8141
      3608 8143 3607 8144 3609 8146 3609 8147
      3610 8148 3635 8095 3613 8081 3603 8107
      3604 8114 3603 8117 3604 8120 3603 8127
      3600 8132
TIME...MOT...LOC 1726Z 242DEG 43KT 3598 8147

VFJ
Special weather statement, May 31, 1:54 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
154 PM EDT Fri May 31 2019

NCZ003-VAZ032-311830-
Surry-Patrick-
154 PM EDT Fri May 31 2019

...A STRONG THUNDERSTORM WILL AFFECT SURRY AND SOUTHWESTERN PATRICK
COUNTIES...

Until 230 PM EDT.

At 153 PM EDT, a strong thunderstorm was located over Bottom, moving
east at 20 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Airy...
Flat Rock...
Dobson...
Pilot Mountain...
and Bottom.

LAT...LON 3641 8088 3653 8088 3656 8068 3656 8061
      3657 8061 3660 8045 3632 8046
TIME...MOT...LOC 1753Z 269DEG 18KT 3646 8080

VFJ

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 1:16 PM EDTSpecial Weather StatementRNKSurry29 min
May 31, 1:27 PM EDTSpecial Weather StatementRNKWilkes33 min
May 31, 1:54 PM EDTSpecial Weather StatementRNKSurry36 min
May 31, 2:11 PM EDTSevere Thunderstorm WarningRNKStokes34 min
May 31, 2:45 PM EDTSevere Thunderstorm WarningRNKRockingham, Stokes30 min
May 31, 3:14 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham46 min
May 31, 3:23 PM EDTSpecial Weather StatementRNKYadkin67 min
May 31, 3:49 PM EDTSevere Thunderstorm WarningRNKAlleghany, Surry, Wilkes41 min
May 31, 3:52 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham38 min
May 31, 4:29 PM EDTSevere Thunderstorm WarningRNKCaswell, Rockingham30 min
May 31, 4:45 PM EDTSevere Thunderstorm WarningRNKStokes, Surry, Yadkin45 min
May 31, 5:29 PM EDTSpecial Weather StatementRNKStokes61 min
May 31, 6:59 PM EDTSpecial Weather StatementRNKCaswell31 min
May 30, 8:16 PM EDTSpecial Weather StatementRNKCharlotte, Pittsylvania44 min
May 30, 8:59 PM EDTSpecial Weather StatementRNKCharlotte46 min
May 31, 12:01 PM EDTSpecial Weather StatementRNKCarroll29 min
May 31, 1:10 PM EDTSpecial Weather StatementRNKFranklin35 min
May 31, 3:22 PM EDTSpecial Weather StatementRNKGiles38 min
May 31, 3:26 PM EDTSpecial Weather StatementRNKBedford34 min
May 31, 3:44 PM EDTSpecial Weather StatementRNKCarroll31 min
May 31, 3:45 PM EDTSevere Thunderstorm WarningRNKBotetourt, Craig, Giles, Montgomery, Pulaski, Roanoke and 3 more60 min
May 31, 4:00 PM EDTSpecial Weather StatementRNKFloyd30 min
May 31, 4:03 PM EDTSpecial Weather StatementRNKBland, Grayson, Smyth, Tazewell, Wythe42 min
May 31, 4:24 PM EDTSpecial Weather StatementRNKBath51 min
May 31, 4:39 PM EDTSevere Thunderstorm WarningRNKBedford, Botetourt, Franklin, Pittsylvania, Roanoke, City of Roanoke66 min
May 31, 4:49 PM EDTSevere Thunderstorm WarningRNKAlleghany, Bath, Botetourt, Rockbridge, City of Buena Vista, City of Covington and 1 more56 min
May 31, 5:42 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Campbell, Pittsylvania, City of Lynchburg63 min
May 31, 6:07 PM EDTSpecial Weather StatementRNKMontgomery, City of Roanoke, City of Salem38 min
May 31, 6:19 PM EDTSevere Thunderstorm WarningRNKCampbell, Charlotte, Halifax56 min
May 31, 6:46 PM EDTSevere Thunderstorm WarningRNKCharlotte, Halifax, Pittsylvania48 min
May 31, 7:05 PM EDTSpecial Weather StatementRNKFranklin, City of Martinsville40 min
May 31, 7:13 PM EDTSevere Thunderstorm WarningRNKFranklin, Henry, Patrick, Pittsylvania, City of Martinsville42 min
May 31, 7:17 PM EDTTornado WarningRNKHenry, City of Martinsville17 min
May 31, 7:29 PM EDTSpecial Weather StatementRNKBuckingham31 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.